RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 10, Pages 1758–1769 (Mi de2887)  

Ordinary Differential Equations

Asymptotic behavior of the solution of a certain nonlinear problem with a singular boundary condition

A. B. Vasil'eva, V. A. Anikeeva

Lomonosov Moscow State University

Full text: PDF file (1217 kB)

Bibliographic databases:
UDC: 517.928.5
Received: 21.05.1974

Citation: A. B. Vasil'eva, V. A. Anikeeva, “Asymptotic behavior of the solution of a certain nonlinear problem with a singular boundary condition”, Differ. Uravn., 12:10 (1976), 1758–1769

Citation in format AMSBIB
\Bibitem{VasAni76}
\by A.~B.~Vasil'eva, V.~A.~Anikeeva
\paper Asymptotic behavior of the solution of a certain nonlinear problem with a singular boundary condition
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 10
\pages 1758--1769
\mathnet{http://mi.mathnet.ru/de2887}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=442394}
\zmath{https://zbmath.org/?q=an:0344.34049}


Linking options:
  • http://mi.mathnet.ru/eng/de2887
  • http://mi.mathnet.ru/eng/de/v12/i10/p1758

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019